Stability of the solutions of nonlinear systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 389-392
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a19,
author = {N. T. Primachuk},
title = {Stability of the solutions of nonlinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {389--392},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a19/}
}
N. T. Primachuk. Stability of the solutions of nonlinear systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 389-392. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a19/